Translator Disclaimer
2008 Shelah's singular compactness theorem
Paul C. Eklof
Publ. Mat. 52(1): 3-18 (2008).

Abstract

We present Shelah's famous theorem in a version for modules, together with a self-contained proof and some examples. This exposition is based on lectures given at CRM in October 2006.

Citation

Download Citation

Paul C. Eklof. "Shelah's singular compactness theorem." Publ. Mat. 52 (1) 3 - 18, 2008.

Information

Published: 2008
First available in Project Euclid: 17 December 2007

zbMATH: 1147.16001
MathSciNet: MR2384838

Subjects:
Primary: 16D70
Secondary: 03E75, 16D40, 20K99

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.52 • No. 1 • 2008
Back to Top